# SDR UIEA2021030100426

- Difficulty date: March 9, 2021
- Submitted: March 12, 2021
- Operation: Air carrier
- Aircraft: N499MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29260
- Aircraft time: 85,638 hours, 14,628 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Panel
- Condition: Cracked
- Location: Bs 1920-2020
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/D STA 1920 - 2020 L/H DADO PANEL FOUND CRACK.( M/D STA 1920 - 2020 L/H DADO PANEL REPAIRED AS PER RI-25-00-14385 REV A. )
